# SDR CA041026011

- Difficulty date: October 25, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,175 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 369D25102SN006
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE CORROSION FOUND IN OIL GALLERY BEHIND M/R XMSN UPPER BEARING LINER FOR 369D25149 AND 369D25148 BEARINGS.  PROBLEM INITIALLY INDICATED BY LACK OF FLOW FROM OIL ORFICES.  CORROSION FOUND BY REWORK FACILITY DURING LINER REMOVAL, AND WAS UNDETECTABLE WITHOUT REMOVAL OF LINER.
